# SDR SWIA202162562

- Difficulty date: August 18, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RBL 9 UPPER CAP IS CORRODED AT MULTIPLE LOCATIONS BETWEEN F.S.409+128 TO F.S.559   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED FLOOR BEAM CAP AT FS 409+128 - FS 559 AT RBL 9 IAW REO 601R-53-41-2953 REV -- DATED 2021-08-24 & REO 601R-53-00-027 REV D DATED 26-NOV-2009.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
